Journal of Analysis and Applications
(ISSN: 0972-5954)

Volume 15 . Number 1                                                                     March 2017



Harnack inequality for fully nonlinear
elliptic equations with coefficients
in weighted spaces
P.Di Gironimo

Mathematical analysis of a
stochastic tuberculosis model
M. Mbokoma and S.C. Oukouomi Noutchie

On $rw$-functions and $rw$-connectedness
in Fuzzy topological spaces
J.K. Deguinon and H.M. Rara

Fuzzy sets on $\Gamma$-semimodules
over $\Gamma$-semirings
L.C. Platil and G.C.Petalcorin

All rights reserved, For further enquiries contact: